# SDR YENA2024121601563

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 144
- Aircraft time: 43,050 hours, 28,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#216, BUS-BOS. 'FA & AO SAYS L1 DOOR MAKES AN UNUSUAL "POP" WHEN OPENING THE L1 DOOR; REPLACED L1 DOOR PROTECTIVE SILL PER AMM 53-10-22. OPS CHK OF L1 DOOR NORMAL. A/C OK TO CONT. SVC.'
